# SDR AALA971162

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Condition: Malfunctioned
- Location: Ctr Fuel Tank
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SJC - FLT 1226 - AFTER TAKEOFF SJC EN ROUTE TO ORD, AIRCRAFT AIR INTERRUPTED BACK INTO SJC.  UNABLE TO OBTAIN FUEL FROM CENTER TANK WITH ALL FUEL PUMPS ON.  LANDED OVERWEIGHT WITHOUT INCIDENT INTO SJC.  INSPECTED AND THERE WERE NO DISCREPANCIES NOTED.  AIRCRAFT INSPECTED AND FOUND TO BE IN SAFE CONDITION FOR FERRY FLIGHT SJC TO LAX.  FERRY FLIGHT TO LAX FOR FURTHER EVALUATION.  COULD NOT DUPLICATE ON GROUND.  CENTER TANK BOOST PUMPS OPERATIONS CHECKED NORMAL.  (X)
